# SDR 98ZZZM388

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT ON RT INBOARD AFT FLAP UPPER SKIN 2 INCHES DIAMETER AT WBL 123 RT INBOARD AFT FLAP.  TRIMMED OUT THE DENTED AREA OF SKIN.  PERFORMED FIBERGLASS CLOTH OVERLAY REPAIR.  (M)
